MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Telescope "OES ELITE", 4 mm, 30°, HD, autoclavable; Rigid endoscope telescope

Olympus Winter & Ibe GmbH Telescope "OES ELITE", 4 mm, 30°, HD, autoclavable; Rigid endoscope telescope
Model Number WA2T430A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the rigid scope to the service center for a separate issue.During the device analysis, the service repair technician indicates that a chipped lens on the cover glass was found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: chipped lens on the cover glass was cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Telescope "OES ELITE", 4 mm, 30°, HD, autoclavable
Common Device Name
Rigid endoscope telescope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50208720
Report Number9610773-2026-05495
Device Sequence Number5496754
Product Code FGC
UDI-Device Identifier04042761077545
UDI-Public04042761077545
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA2T430A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown